Ask a doctor

I Had Dysport Done in My Glabella. My Eye Has Drooped Can This Be Fixed? (photo)

I have sent some pics it is the eye marked with L it is much smaller and when I put make up on I have to hold my eyebrow up ,my right eye is a little bit affected but not as bad as my Left eye I asked the doctor to injected it to make my eye brows look higher as well as my"Glabella". but this has done the opposite I didn't have this before I had Dysport .Can this be fixed with more Dysport thankyou it has been a four weeks since i was injected I will not do this again .

Doctor Answers (9)

Dysport

+1

Unfortunately this can occur with all injections whether it is Dysport, Botox, or Xeomin.  It may be that the Dysport was placed incorrectly.  As long as the Dysport is placed correctly, this should not occur again.   


Seattle Facial Plastic Surgeon
5.0 out of 5 stars 140 reviews

Eyelid droop after Dysport

+1

Your left eyelid is heavier because the Dysport paralyzed the portion of your forehead muscle that raises the eyebrow (and eyelid).  It may be possible to temporarily improve the situation until the Dysport wears off by putting a little Dysport at the tail of the L eyebrow to weaken the muscle that pulls your forehead down.  One could also place filler into the L eyebrow to raise and lift it a little.

Lawrence A. Osman, MD
Woodland Hills Dermatologic Surgeon
5.0 out of 5 stars 2 reviews

Don't blame dysport

+1

All injections, whether filler, botox, dysport, or the new xeomin, are technique dependant.  I would recommend waiting this out as it will resolve.  Also I would recommend further treatments with a board-certified plastic surgeon who has experience with injectables.

Robert Kratschmer, MD
Houston Plastic Surgeon
4.5 out of 5 stars 10 reviews

You might also like...

Dysport is not the culprit of the eyebrow droop, it's your injector

+1

I hate to see/hear about people with results from Dysport that they are unhappy with and vow to never have it again.  It has nothing to do with the Dysport and all to do with the injector.  Please give it another chance with a more experienced provider.  Unfortunately, there are more and more people injecting Dysport with very little training and experience.  I have been using it since the day it was approved by the FDA.  What you have is eyebrow ptosis related to weakening of the forehead muscle, the frontalis.  Either too much was injected, or it was injected too close to the brow. Can Dysport spread and do this?  Yes, but an experienced injector takes that all into account with the placement and dilution of the Dysport.  Also, not all people are good candidates for forehead injections.  If you already had heavy eyebrows, you are not a candidate.  Often a person will subconsciously raise there brows if they are heavy and create very deep or several wrinkles of the forehead.  These people are also very poor candidates for forehead injection because they will no longer be able to lift their eyebrows and they will droop after injection.  A skilled injector can inject medially and laterally on the brow to help lift a dropped brow, or you can just wait til it wears out.

Steven F. Weiner, MD
Panama City Facial Plastic Surgeon
5.0 out of 5 stars 8 reviews

Dysport for Glabella - Poor Result - Options

+1

Unfortunately it appears that you were injected improperly and rather than having an elevated eyebrow, you have been left with a heavy, drooping eyebrow. The heaviness and drooping of the eyebrow will likely wear off, but it may take a good few months before you are satisfied. I definitely would not have anyone inject more Dysport into the areas unless it is a very experienced injector who knows how to inject to improve/reverse the heaviness of the brow. I am sorry for your frustrating experience.

 

 

Channing R. Barnett, MD
New York Dermatologist
4.5 out of 5 stars 5 reviews

You have limited options.

+1

If you do not want any more botulinum toxin treatment, then your best option is to ignore the situation.  It will eventually wear off.  This might take 2 to 4 months.  Often it is possible to have a balancing treatment but obviously you would not want your injecting physician to do this service as they have just demonstrated that they basically don't know what they are doing.

Kenneth D. Steinsapir, MD
Los Angeles Oculoplastic Surgeon
5.0 out of 5 stars 16 reviews

Do not get more Dysport

+1

Your eye drop is based on the site and amount of Dysport that was injected, most likely. When injecting the frontalis muscle the eyebrow itself can drop if the injection wasn't done properly for you. Usually people who experience this do not have it last for the entire 3-4 months, and it will begin to wear off sooner than that. While some very experienced injectors can fix this with some additional small amounts injected to raise the outer portion of the eyebrow, based on the fact that you don't want to do this again, I would just wait for it to wear off, as injecting it at this point will most likely keep the outer part raised for about a month after the rest wears off, which might again leave you unhappy.

F. Victor Rueckl, MD
Las Vegas Dermatologist
4.5 out of 5 stars 7 reviews

Forehead muscle [frontalis]

+1

What has happened is that the muscle responsible for elevating the eyebrow [frontalis muscle in the forehead] has been weakened more so on the left side.

It is possible to get the left brow slightly higher with a very directed injection just underneath the outside corner of the eyebrow, but you would need an experienced injector.

A.J. Amadi, MD
Seattle Oculoplastic Surgeon
5.0 out of 5 stars 21 reviews

Dysport bad result

+1

The bad result is not related to the drug. It is related to the experience , or lack of, of the injector.

Your brow has drooped some. If the right muscles were injected as well then there is nothing to do but wait till the effect of dysport subside.

If the frown muscles are still functional and the lateral brow was not injected further manipulation of these muscles may work. Best is not to do anything.

Samir Shureih, MD
Baltimore Plastic Surgeon

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.